# SDR CALA2024062500092

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N27290
- Make and model: Boeing 737-8
- Aircraft serial: 44309
- Aircraft time: 2,635 hours, 993 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 149A73909
- Condition: Dented
- Location: Bs 727
- Part time: 1 hours, 1 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 727+20 WL 169 LBL 72, FRAME ASSY REPLACED BY BOEING REF CONTRACT UAL-RE-2401657 AND FRR 16-1. THE PURPOSE OF THIS LP IS TO COMPLY WITH GMM 4-20-05 AND COMPLETE AN SFR. SFR COMPLETE.
